# SDR DALA2024040404053

- Difficulty date: March 25, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 45,380 hours, 31,641 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGNS WERE DISCOVERED TO BE INOPERATIVE AT LOCATIONS: 600, 601, 604, AND 605. THE EXIT SIGNS WERE NOT ILLUMINATED WHEN THE CABIN LIGHTING WAS OFF AS DESIGNED. MAINTENANCE CHECKED AND DETERMINED THAT ALL EMERGENCY EXIT SIGNS OPERATED NORMALLY. THE AIRCRAFT IS OK FOR SERVICE. (LP #0261302)
